# SDR P5CA0401120

- Difficulty date: July 17, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 86,525 hours, 18,529 cycles
- Engine: Ge CF650E2
- Engine time: 57,741 hours, 10,912 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL QTY DROPPED FROM 5.3 GALLONS AFTER TAKEOFF, QTY DROPPED TO 1.25 GALLONS, OIL PRESSURE CLIMBED FROM 50 PSI TO 75 PSI & TEMP 110C.  REMOVED AND REPLACED NR 1 ENGINE GENERATOR & GENERATOR SEAL, ALSO REPLACED NR 1 ENGINE CSD SEAL.  OPS CHECK OK IAW AMM 24-11-01.
